# SDR USAA980488

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1154834
- Condition: Corroded
- Location: Bs 3820
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND BEAM CORRODED THROUGH AT STA 3820 (1 INCH BY 1 INCH AREA) AT BL 1127R.  REPAIRED PER SRM CHAPTER 51.  (X)
